Top Posters
Since Sunday
56
50
26
18
16
16
15
14
14
14
14
13
New Topic  
wrote...
Posts: 24
Rep: 0 0
2 months ago
A patient has undergone an aggressive chemotherapeutic regimen to treat leukemia. The patient develops gastrointestinal upset, hypertension, and paresthesias. What syndrome is the patient developing?
A)Frhlich's syndrome
B)Epidermal nevus syndrome
C)Irritable bowel syndrome
D)Tumor lysis syndrome
Source  Download
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 10 times
1 Reply
Replies
Answer verified by a subject expert
wrote...
Posts: 126
2 months ago
Sign in or Sign up in seconds to unlock everything.
D
Feedback:
With the treatment of leukemias and lymphomas, a serious, life-threatening adverse effect called tumor lysis syndrome may occur. This syndrome occurs when large numbers of cancer cells are killed or damaged, releasing their contents into the blood stream. The patient may have metabolic imbalances, which include gastrointestinal upset, hypertension, and paresthesias. Frhlich's syndrome is noted in adolescent boys who have an increase in fat and atrophy of the genitals. Epidermal nevus syndrome is associated with multiple nevi. Irritable bowel syndrome is marked by abdominal pain and disturbances of evacuation.

Related Topics
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  246 People Browsing
Your Opinion
Where do you get your textbooks?
Votes: 97

Related Images
 299
 133
 25

▶️ Video: Central Nervous System Animation

For a complete list of videos, visit our video library